# SDR DALA1312550130

- Difficulty date: April 28, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 78,245 hours, 33,588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING SLIDES DISARMED.  REARMED SLIDES.  SYSTEM CHECKS NORMAL.
